# SDR DL76L050743

- Difficulty date: November 27, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 69,234 hours, 10,795 cycles
- Engine time: 32,904 hours, 24,832 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Engine
- Part time: 32,904 hours, 24,832 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE REVERSER LIGHT CAME ON MOMENTARILY.  TROUBLESHOT PER FIM, UNABLE TO DUPLICATE.
